# SDR UPS07M50353

- Difficulty date: July 3, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT I/B FLAP LOWER SURFACE FOUND WITH SEVERAL DENTS AT 64 INCHES FROM I/B END AS MARKED.  LEFT WING I/B FLAP LOWER I/B SEGMENT LOWER SKIN REMOVED SRM 51-35-01VII R38.  NEW SKIN FAB BOEING DWG ARC2736, USE MATL 2024T3-0.040".  HOLES PICK UP PER SRM 51-31-01VII R38 & REPROTECTED PER SRM 51-21-01 VII R38.  NEW SKIN PAINTED PER SRM 51-21-01 VII R38 & INSTALLED PER SRM 51-35-01 VII R38.
